# SDR DALA2016042003135

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED MATERIAL ON LT & RT SIDE AT RUDDER.  LT & RT SIDE AT RUDDER WERE REPAIRED IAW ER/A 092613-14MA, REV A, ER/A 545141-14, REV ORIGINAL.
